| Model Number |
29901A |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer displayed a black screen upon start up, after the programmer was left idle and during interrogation checks.It was noted that the programmer software had been updated and the issue had persisted.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the programmer displayed a black screen upon start up.At analysis it was determined that the programmer cursor does not align in the upper right part of the screen and jumps away.It was noted that an error code was displayed intermittently after power up.The programmer was decommissioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: product analysis: analysis was able to confirm the customer comment that the programmer displayed a black screen.Correction section h6: fdc code updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.